# SDR 98ZZZX2512

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 20132 - ON PRE-FLIGHT TRANSIT CHECK, FOUND AFT AIRSTAIRS EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT SYSTEM, FOUND LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY IAW 33-50-00.  OPS CHECKED GOOD.  (X)
